# SDR RAIA990110

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Rt Engine
- Part time: 10,214 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SAN - FLT 4710 - VIBRATION FELT IN-FLIGHT CONTROLS, SUSPECT RT ENGINE.  MAINTENANCE REPLACED RT ENGINE STARTER.  (X)
